skin-hair-icon
Acne problem on face
Hello Doctor, I am Ankita from Greater Noida suffering from spine TB since April 2016 and taking my treatment from AIIMs Delhi .I am continuously facing acne problem(cheeks and forehead) ,is it related to medication I am taking? Because before that I never used to have acne problem. Please suggest.
56 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sandeep Gupta
Dermatologist 13 yrs exp Delhi

Free 3 day follow up

Chat Now

₹400 for 24 hrs

yes isoniazid is a culprit for acne
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Himanshu Gupta
Dermatologist 7 yrs exp Delhi

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Kindly revert back with picture of the affected area and details of medications you are using.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.